# SDR EIA2006111

- Difficulty date: June 27, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 524 S45r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CORROSION BETWEEN STR 45R AND FUSELAGE SKIN AT BS 524.  UPON TEAR DOWN FOUND CORROSION ONLY ON STRINGER NESTING.  NEW NESTING FABRICATED AND INSTALLED IAW B747 SRM 53-10-03 FIG 1.
